# SDR CALA2023120403535

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 60,586 hours, 25,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Door 1l Evac Sli
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - DOOR 1L EMERGENCY ESCAPE SLIDE LIGHT INOP REPLACED DOOR 1L EMERGENCY ESCAPE SLIDE LIGHT WITH NEW IAW AMM TASK 33-51-04-960-801, OPS CHECKED OKAY IDT C/W FOR 1L ESCAPE SLIDE LIGHT REF GMM 09-10-05
